# SDR CA121022022

- Difficulty date: September 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 25400
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FLIGHT, THE TRANSITION LIGHT CAME ON AND THE LIGHT INDICATING THAT THE HYDRAULIC PUMP IS WORKING WAS OFF.  EMERGENCY GEAR EXTENSION CUTOUT.   IT WAS LATER FOUND AT THE HANGAR THAT SOLENOID VALVE, PN 25400 WAS DIRTY AND WAS NOT CLOSING PROPERLY ALLOWING THE PUMP TO RUN FOR A LONG TIME.  THE PUMP BREAKER FINALLY OPEN SHUTTING DOWN THE PUMP.  SOLENOID VALVE WAS CLEANED AND REINSTALLED RETRACTION CUTOUT WITHOUT ANY OTHER PROBLEM.  INSPECTION OF ALL THE HYDRAULIC LANDING SYS CUTOUT.  THIS ACFT IS EQUIPED WITH LANDING GEAR SYSTEM, STC SA 4013 WE.
